# SDR HEEA955562

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742N
- Make and model: Bell 206L-1
- Aircraft serial: 45477
- System (JASC): 6710 · Main Rotor Control
- Part: Elbow
- Part number: 206001343001
- Condition: Corroded
- Location: M/R Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS. REPLACED WITH SERVICEABLE PART.
